Aa
Aa
A
A
A
Close
Avatar universal

Sexual Dysfunction, this is getting old

Ok, I will be brief but try to explain as detailed as possible.  I need help with this.  I'm a 31yr old male and recently stopped drinking over 60 days ago.  I'm athletic, and in excellent health.  5'11 and 200 pounds, 10% bodyfat, and just started back in the gym doing cardio after a 4 month exit from training.  So you'd think I would be just fine in the sex category.  .
I'm having issues with not only erectile dysfunction, but libido, and just overall sex drive.  I was married for 5 years, got divorced a year ago, and since then I have had a lot of sexual partners but I've realized that I was intoxicated for the most part during all of the times I had sex.  Well, now, I have cleaned up my act and have a wonderful woman who I know I'll spend the rest of my life with.  I am sober, feel great, but I'm having problems with the one thing I need most:  SEX!  I am not in the mood a lot, and have problems getting it up.  I don't understand this.  I think it's a lot of mental stuff, I constantly wonder about performance, getting a hard on, etc and I think I psych myself up and ruin it.  I have just realized that for the most part I haven't had a normal sexual relationship, really ever.  Even married I was usually drinking a lot.  And now being sober, I think a lot more and get worried I'm not going to perform to my ability, it's stupid I guess.  

I'm currently taking Wellbutrin for my anxiety/panic attacks.  Also take Celexa daily.  This has seemed to help, but it isn't doing the job.  Having a gorgeous perfect 10 naked woman in your bed and not getting a hard on....something is WRONG with me.  I know my natural testosterone is out of whack as I've taken steroids in the past but before you prejudge, realize that I've done it in a responsible way.  I think my natural test may be down.  I'm considering having blood work done to get my test levels checked.  I might even jump back on a legal doctors prescription of weekly test shots if necessary.  

I'm considering going to GNC to buy Extenze, New Vigor, or Libido Max, as they have natural ingredients helping blood flow and libido, etc.  

I need help.  This has to end.  I have got to do something about this.  I cannot live my life like this.  I deserve better and I want to live a normal life with a normal sex life.  Thanks.  Feel free to ask other questions please.  
8 Responses
Sort by: Helpful Oldest Newest
Avatar universal
COMMUNITY LEADER
I think you've answered a couple of questions yourself. Your worried about your performance and you almost always drank before when you were with a woman. Try to be as relaxed as you can. I'm sure your girlfriend does understand. Make an appointment with your Dr to have your testosterone levels checked. If they're normal than it is all a mental thing.  Remar
Helpful - 0
Avatar universal
COMMUNITY LEADER
I forgot to ask when you started taking Celexa. Some of the SSRI's can cause sexual problems.  Remar
Helpful - 0
Avatar universal
Thanks for the reply.  Yea, I am worried about the performance for sure and the not drinking prob has a ton to do with it.  But it just doesn't make sense why I don't have that feeling of wanting sex.  It also doesn't make sense why an erection just can't "happen".  I think my test levels are low.  Have to be.  

I started taking Celexa approx 20 days ago.  
Helpful - 0
Avatar universal
Ok I am literally a freaking moron.  I am not taking Celexa.  I am taking Cialis.  I have absolutely no idea what the hell is wrong with me, I am losing my memory at the same time hahahaha.  I have to at least keep my sense of humor.........
Helpful - 0
Avatar universal
COMMUNITY LEADER
That's okay. When I do that I call it old timers! Ha ha.
Yes, see your Dr and have your T levels checked. It's a simple test and there is treatment for it if it is low.   Remar
Helpful - 0
Avatar universal
well, that's normal sometimes, hahahahahaha, you talk and talk like you don't know anymore
Helpful - 0
Avatar universal
Could be the test levels, get it checked. That could be from the steroid use, maybe, maybe not. Either way I'm not judging you. Whatever the cause, hopefully you can get it fixed.

Stress could be one cause of the ED. If you're on meds for panic attacks, then there has to be stress inside you somewhere, and that can screw up things.

I wouldn't waste money on that stuff from GNC. Those things are usually a scam.

Do you spend a lot of time looking at porn and masturbating? Sometimes that can mess up your head and contribute to ED. Look at some of the other posts here. I was surprised at how many guys are saying that they're finding a link between porn use and getting it up when they really need to...

Good luck---I know what you're going thru...
Helpful - 0
Avatar universal
keep your body conditioned and avoid getting stress for the right state of mind to keep you more focus and healthy, i guess that could help you a lot
Helpful - 0
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
Chlamydia, an STI, often has no symptoms, but must be treated.
Bumps in the genital area might be STDs, but are usually not serious.
Get the facts about this disease that affects more than 240,000 men each year.